It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by roxie thompson on April 18, 2000 at 23:17:50:

In Reply to: Aciphex? posted by Kay on December 08, 1999 at 20:31:45:

I was also prescribed Aciphex mine was for severe heartburn. It worked great but, i had an allergic reaction. After taking it for about two weeks i began to swell, especially in my legs and feet. iIt was like i was retaining alot of water. I also became very short of breath. I couldn't walk more than ten feet and i would become very very winded. Also i woke up one night about 3 times in fact and couldn't catch my breath. I would imagine it was how someone with asthma feels. well, I went to the doctor today and they gave me some steriods to take and a different prescription. The aciphex worked great for my heartburn I did not have it at all while taking the medicine so I would suggest someone to take it but watch for shortness of breath and swelling.

Follow Ups

All times are GMT -7. The time now is 06:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!